Publications

A. RESEARCH ARTICLES

  1. *An algorithm to estimate the vertices of a tetrahedron from uniform random points inside (joint paper with A.D. Vîlcu), Annali di Matematica Pura ed Applicata, DOI:10.1007/s10231-017-0688-6, 2017, in press.
  2. *On a generalization of a class of production functions, Applied Economics Letters, DOI:10.1080/13504851.2017.1299097, 2017, in press.
  3. *Hidden symmetries in Sasaki–Einstein geometries (joint paper with V. Slesar and M. Visinescu), Physics of Atomic Nuclei, Volume 80, Issue 4, July 2017, 801–807.
  4. *Optimal inequalities for the normalized δ-Casorati curvatures of submanifolds in Kenmotsu space forms (joint paper with C.W. Lee and J.W. Lee), Advances in Geometry, Volume 17, No. 3, July 2017, 355-362.
  5. A survey on the geometry of production models in economics (joint paper with A.D. Vîlcu), Arab Journal of Mathematical Sciences, Volume 23, No. 1 (2017), 18-31.
  6. *On generic submanifolds of manifolds endowed with metric mixed 3-structures, Communications in Contemporary Mathematics, Volume 18, No. 6, 1550081 (2016) [21 pages].
  7. *Toric data and Killing forms on homogeneous Sasaki-Einstein manifold $T^{1,1}$ (joint paper with V. Slesar and M. Visinescu), Romanian Journal of Physics, Volume 61, Nos. 1-2, January 2016, 260–275.
  8. *Some characterizations of the quasi-sum production models with proportional marginal rate of substitution (joint paper with A.D. Vîlcu), Comptes Rendus Mathematique, Volume 353, Issue 12, December 2015, 1129–1133.
  9. *Toric data, Killing forms and complete integrability of geodesics in Sasaki–Einstein spaces $Y^{p,q}$ (joint paper with V. Slesar and M. Visinescu), Annals of Physics, Volume 361 (2015), 548–562.
  10. *A new proof for some optimal inequalities involving generalized normalized δ-Casorati curvatures (joint paper with C.W. Lee and J.W. Lee), Journal of Inequalities and Applications 2015, 2015:310.
  11. *Symplectic potential, complex coordinates and special Killing forms on toric Sasaki-Einstein spaces (joint paper with V. Slesar and M. Visinescu), Proceedings of the Romanian Academy – Series A, Volume 16, Number 4, November 2015, 505–512.
  12. *Optimal inequalities for the Casorati curvatures of submanifolds of generalized space forms endowed with semi-symmetric metric connections (joint paper with C.W. Lee, J.W. Lee and D.W. Yoon), Bull. Korean Math. Soc., Volume 52, No. 5, September 2015, 1631-1647.
  13. *Statistical manifolds with almost quaternionic structures and quaternionic Kähler-like statistical submersions (joint paper with A.D. Vîlcu), Entropy, Volume 17, Number 9, September 2015, 6213-6228.
  14. *Inequalities for generalized normalized δ-Casorati Curvatures of slant submanifolds in quaternionic space forms (joint paper with J. Lee), Taiwanese Journal of Mathematics, Volume 19, Number 3, June 2015, 691-702.
  15. *Hidden symmetries on toric Sasaki-Einstein spaces (joint paper with V. Slesar and M. Visinescu), EPL (Europhysics Letters), Volume 110, Number 3, May 2015, 31001 (6 pp).
  16. *Special Killing forms on toric Sasaki–Einstein manifolds (joint paper with V. Slesar and M. Visinescu), Physica Scripta, Volume 89, Number 12, December 2014, 125205 (7 pp).
  17. **Killing forms and toric Sasaki-Einstein spaces (joint paper with V. Slesar and M. Visinescu), Journal of Physics: Conference Series, Volume 563 (2014), 012033.
  18. *Inequalities for the Casorati curvatures of slant submanifolds in quaternionic space forms (joint paper with V. Slesar and B. Șahin), Journal of Inequalities and Applications 2014, 2014:123 .
  19. *Geometric classifications of homogeneous production functions (joint paper with B.Y. Chen), Applied Mathematics and Computation, Volume 225, December 2013, 345–351.
  20. *Transverse Killing and twistor spinors associated to the basic Dirac operators (joint paper with A.M. Ionescu, V. Slesar and M. Vişinescu), Reviews in Mathematical Physics, Volume 25, Issue 08, September 2013, Article ID 1330011, 21 pages.
  21. *On Homogeneous Production Functions with Proportional Marginal Rate of Substitution (joint paper with A.D. Vîlcu), Mathematical Problems in Engineering, Volume 2013 (2013), Article ID 732643, 5 pages.
  22. *On Chen invariants and inequalities in quaternionic geometry, Journal of Inequalities and Applications 2013, 2013:66.
  23. *Mixed paraquaternionic 3-submersions, Indagationes Mathematicae, Vol. 24 (2013), No. 2, 474–488.
  24. *Canonical foliations on paraquaternionic Cauchy–Riemann submanifolds, Journal of Mathematical Analysis and Applications, Vol. 399 (2013), No. 2, 551–558.
  25. *Slant submanifolds of quaternionic space forms, Publicationes Mathematicae Debrecen, Vol. 81 (2012), No. 3-4(10), 397-413.
  26. *Hidden Symmetries of Euclideanised Kerr-NUT-(A)dS Metrics in Certain Scaling Limits (joint paper with M. Vişinescu), Symmetry, Integrability and Geometry – Methods and Applications, 8 (2012), 058, 15 pages.
  27. *Curvature properties of pseudo-sphere bundles over praquaternionic manifolds (joint paper with R.C. Voicu), International Journal of Geometric Methods in Modern Physics, Volume 9, Number 3/2012, 1250024 (23 pages).
  28. *Ruled CR-submanifolds of locally conformal Kähler manifolds, Journal of Geometry and Physics, Volume 62, Number 6/2012, 1366-1372.
  29. *Submanifolds in manifolds with metric mixed 3-structures (joint paper with S. Ianuş and L. Ornea), Mediterranean Journal of Mathematics, Volume 9, Number 1/2012, 105-128.
  30. Conformal Killing-Yano tensors on higher dimensional spacetimes endowed with special structures (joint paper with M. Visinescu, S. Ianuş and A. Visinescu), Proceedings of the Twelfth Marcel Grossmann Meeting on General Relativity. Recent Developments in Theoretical and Experimental General Relativity, Astrophysics, and Relativistic Field Theories, Volume Editors: T. Damour, R. Jantzen and R. Ruffin, World Scientific (2011), 1970-1972.
  31. Harmonic maps and Riemannian submersions between manifolds endowed with special structures(joint paper with S. Ianuş and R.C. Voicu), Banach Center Publications, 93 (2011), 277-288.
  32. *Para-hyperhermitian structures on tangent bundles, Proceedings of the Estonian Academy of Sciences, Volume 60, Number 3 / September, 2011, 165-173.
  33. *On some geometric properties of the generalized CES production functions (joint paper with A.D. Vîlcu), Applied Mathematics and Computation, Volume 218, Number 1 / September, 2011, 124-129.
  34. *Riemannian submersions from almost contact metric manifolds(joint paper with S. Ianuş, A.M. Ionescu and R. Mocanu), Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, Volume 81, Number 1 / April, 2011, 101-114.
  35. *A geometric perspective on the generalized Cobb–Douglas production functions, Applied Mathematics Letters, Volume 24, Number 5 / May, 2011, 777-783.
  36. *Hidden symmetries and Killing tensors on curved spaces
    (joint paper with S. Ianuş and M. Visinescu), Physics of Atomic Nuclei, Volume 73, Number 11 / November, 2010, 1925-1930.
  37. *Paraquaternionic CR-submanifolds of paraquaternionic Kähler manifolds and semi-Riemannian submersions (joint paper with S. Ianuş and S. Marchiafava), Central European Journal of Mathematics, Volume 8, Number 4 / August, 2010, 735-753.
  38. *3-submersions from QR-hypersurfaces of quaternionic Kähler manifolds, Annales Polonici Mathematici, Volume 98, Number 3, 2010, 301-309.
  39. *Semi-Riemannian hypersurfaces in manifolds with metric mixed 3-structures (joint paper with S. Ianuş), Acta Mathematica Hungarica, Volume 127, Numbers 1-2 / April, 2010, 154-177.
  40. *B.Y. Chen Inequalities for Slant Submanifolds in Quaternionic Space Forms, Turkish Journal of Mathematics, Volume 34, Issue 1, 2010, 115-128.
  41. *Riemannian foliations on quaternion CR-submanifolds of an almost quaternion Kähler product manifold, Proceedings of the Indian Academy of Sciences – Mathematical Sciences, vol. 119, No. 5, 2009, 611-618.
  42. *A new class of semi-Riemannian submersion, Romanian Journal of Physics, Vol. 54, Nr. 9–10 (2009), 815–821.
  43. *Conformal Killing-Yano tensors on manifolds with mixed 3-structures (joint paper with S. Ianuş and M. Vişinescu), Symmetry, Integrability and Geometry – Methods and Applications, 5 (2009), 022, 12 pages.
  44. **Paraquaternionic manifolds and mixed 3-structures (joint paper with S. Ianuş), Differential Geometry: Proceedings of the VIII International Colloquium (July 7-11, 2008, Santiago de Compostela, Spain), Eds.Jesús A Alvarez López& Eduardo García-Río, World Scientific Publishing Company 2009, 276-285.
  45. *Some constructions of almost para-hyperhermitian structures on manifolds and tangent bundles (joint paper with S. Ianuş), International Journal of Geometric Methods in Modern Physics, vol. 5, Nr. 6, 2008, 893-903.
  46. *Riemannian submersions from quaternionic manifolds (joint paper with S. Ianuş and R. Mazzocco), Acta Applicandae Mathematicae, vol. 104, Nr. 1/2008, pg. 83-89.
  47. *Foliations on quaternion CR-submanifolds (joint paper with S. Ianuş and A.M. Ionescu), Houston Journal of Mathematics, vol. 33, Nr. 3, 2008, pg. 739-751.
  48. *Harmonic maps from quaternionic Kähler manifolds (joint paper with S. Ianuş and R. Mazzocco), Journal of Nonlinear Mathematical Physics, vol. 15, issue 1, 2008, pg. 1-8.
  49. **Normal semi-invariant submanifolds of paraquaternionic space forms and mixed 3-structures , Proceedings of The International Conference „Differential Geometry and Dynamical Systems”, Bucharest, October 5-7, 2007, BSG Proceedings 15 (2008), Geometry Balkan Press, pp. 221-229.
  50. On the existence of harmonic metrics on manifolds endowed with quaternionic structures (joint paper with A.D. Vîlcu), Proceedings of the 4-th National Conference on Applied Physics, Galati, September 25-26, 2008, The Annals of The “Dunarea de Jos” University of Galati, Mathematics, Physics, Chemistry, Informatics, Fascicle II, N.S., Year II (XXXI), 2008, 94-100.
  51. Hypersurfaces of paraquaternionic space forms (joint paper with S. Ianuş), Proceedings of the 3rd Baltic-Nordic Workshop, Algebra, Geometry, and Mathematical Physics, Gőteborg, October 11–13, 2007, Journal of Generalized Lie Theory and Applications, vol. 2, No. 3 /2008, 175-179.
  52. Some remarks on harmonic metrics on hyper-Kähler manifolds (joint paper with A.D. Vîlcu), JP Journal of Geometry and Topology,  vol. 7, Issue 3, 2007, pg. 397-403.
  53. A note on paraquaternionic manifolds (joint paper with A.M. Ionescu), Missouri Journal of Mathematical Sciences, vol. 19, Issue #3 – Fall 2007, pg. 213-218.
  54. Submanifolds of an almost paraquaternionic Kähler product manifold, International Mathematical Forum, vol. 2, Nr. 15/2007, pg. 735-746.
  55. Semi-Riemannian submersions from normal semi-invariant submanifolds, Bul. Inst. Polit. Iaşi, Secţia Matematică, Mecanică Teoretică, Fizică, Tomul LIII (LVII), Fasc. 5 (2007), pg. 413-421.
  56. A Schur-type theorem on an indefinite quaternionic Kahler manifold, International Journal of Contemporary Mathematical Sciences, vol. 2, Nr. 11/2007, pg. 529-536.
  57. Curvature identities on almost C – manifolds (joint paper with A.M. Ionescu), Proceedings of The International Conference Riemannian Geometry and Applications: Dedicated to the memory of Radu Rosca, Braşov, June 21-26, 2007, Bulletin of The Transilvania University of Brasov, vol. 14 (49)/2007 – Series B, 127-132.
  58. *Real lightlike hypersurfaces of paraquaternionic Kähler manifolds (joint paper with S. Ianuş and R. Mazzocco), Mediterranean Journal of Mathematics, vol. 3, Nr. 3-4/2006, pg. 581-592.
  59. Product of paraquaternionic Kähler manifolds, Bull. Math. Soc. Sci. Math. Roumanie 48(96), No. 3 (2005), 345-355.
  60. Some submersions of extrinsic hyperspheres of a Bochner-Kähler manifold, Rendinconti del Circolo Matematico di Palermo, vol. LIV (2005), pg. 343-351.

 

B. RESEARCH MONOGRAPHS/CHAPTERS

  1. Paraquaternionic CR-submanifolds, in: Geometry of Cauchy-Riemann Submanifolds, Editors: Sorin Dragomir, Mohammad Hasan Shahid, Falleh R. Al-Solamy, Springer, 2016, Chapter 13, 361-390.
  2. Contributions to the study of quaternionic manifolds, Differential Geometry – Dynamical Systems Monographs 9, Geometry Balkan Press, 2007. 

*ISI Journal
**ISI Proceeding

Anunțuri